# SDR HEEA130604

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,646 hours
- Engine: Allsn 250C47B
- Engine time: 4,887 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP087497
- Condition: Spalled
- Location: Nr 5
- Part time: 3,971 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR TURBINE O/H AND 2000 HR INSP.  NR 5 BEARING EXHIBITED SPALLING IN OUTER RACE SPLIT.  INSTALLED NEW BEARING.
